Fixed Point Theory in -Complete Metric Spaces with Applications
N. Hussain,
M. A. Kutbi and
P. Salimi
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
The aim of this paper is to introduce new concepts of - -complete metric space and - -continuous function and establish fixed point results for modified - - -rational contraction mappings in - -complete metric spaces. As an application, we derive some Suzuki type fixed point theorems and new fixed point theorems for -graphic-rational contractions. Moreover, some examples and an application to integral equations are given here to illustrate the usability of the obtained results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/280817.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/280817.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:280817
DOI: 10.1155/2014/280817
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().